# SDR TRAX200701891

- Difficulty date: December 3, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB UNDER LBL 9 IS CRACKED UNDER THE PARKING BRAKE CABLE FITTING.  REPAIRED CRACKED AREA OF FS 280.00 WEB UNDER LBL 9.00 REQUIRES FILLET SEAL/TOPCOAT FILLET SEALED IAW CRJ MM 51-23-00.  REAPPLIED TOPCOATED IAW CRJ SRM 51-25-16 ALL WORK ACCOMPLISHED IAW REO 601R-53-11-171 COMPLIED W/ ASA EO600-53-90.
